# SDR CALA2018060531392

- Difficulty date: May 30, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 77,261 hours, 29,980 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5347056320000
- Condition: Dented
- Location: Frm 53
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME 53,  STRINGERS 39 - 40L THE FRAME WAS DENTED.   REMOVED AND REPLACED THE FRAME IAW SRM 57-72-11-911-001.
